# SDR SIMA200319708

- Difficulty date: July 10, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, FOUND STRINGER 19L WAS CHAFED AT FRAME 53.  BLENDED THE CHAFED AREA AND PERFORMED NDT INSPECTION.  FABRICATED TWO REPAIR ANGLES AND SHIMS.  REPAIR DONE IAW EMB STATEMENT IC2003-145/2225-A AND SRM, SRM EMB 145/1142 REV 21, CHAPTER 53-24-01 FIGURE 201.  (M)
